RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 1, Pages 77–80 (Mi izv320)  

This article is cited in 6 scientific papers (total in 6 papers)

Kulikov's theorem on the Chisini conjecture

S. Yu. Nemirovski

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: It is proved that a generic ramified covering over $\mathbb P^2$ of degree $\geqslant 12$ is uniquely determined by its branch curve.

DOI: https://doi.org/10.4213/im320

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:1, 71–74

Bibliographic databases:

Document Type: Article
MSC: 14E20
Received: 28.02.2000

Citation: S. Yu. Nemirovski, “Kulikov's theorem on the Chisini conjecture”, Izv. RAN. Ser. Mat., 65:1 (2001), 77–80; Izv. Math., 65:1 (2001), 71–74

Citation in format AMSBIB
\Bibitem{Nem01}
\by S.~Yu.~Nemirovski
\paper Kulikov's theorem on the Chisini conjecture
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 1
\pages 77--80
\mathnet{http://mi.mathnet.ru/izv320}
\crossref{https://doi.org/10.4213/im320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1829404}
\zmath{https://zbmath.org/?q=an:1012.14005}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 1
\pages 71--74
\crossref{https://doi.org/10.1070/im2001v065n01ABEH000320}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747105499}


Linking options:
  • http://mi.mathnet.ru/eng/izv320
  • https://doi.org/10.4213/im320
  • http://mi.mathnet.ru/eng/izv/v65/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “Generalized Chisini's Conjecture”, Proc. Steklov Inst. Math., 241 (2003), 110–119  mathnet  mathscinet  zmath
    2. Vik. S. Kulikov, “A factorization formula for the full twist of double the number of strings”, Izv. Math., 68:1 (2004), 125–158  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Vik. S. Kulikov, “Hurwitz curves”, Russian Math. Surveys, 62:6 (2007), 1043–1119  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Vik. S. Kulikov, “On Chisini's conjecture. II”, Izv. Math., 72:5 (2008), 901–913  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Catanese F., “Differentiable and deformation type of algebraic surfaces, real and symplectic structures”, Symplectic 4-Manifolds and Algebraic Surfaces, Lecture Notes in Mathematics, 1938, 2008, 55–167  crossref  mathscinet  zmath  isi
    6. Friedman M., Leyenson M., Shustin E., “On Ramified Covers of the Projective Plane I: Interpreting Segre's Theory (With an Appendix by Eugenii Shustin)”, Internat J Math, 22:5 (2011), 619–653  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:405
    Full text:80
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019